# SDR SWAA2012050803785

- Difficulty date: April 20, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546947
- Condition: Cracked
- Location: Bs 947.5 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 947.5, STR 22L.  REMOVED AND REPLACED STRINGER CLIP IAW SRM AND DWG.
